I have seen a few posts related to these two drugs but I have a different concern:
I've been taking Wellbutrin for years. For my depression, it has worked wonders. I haven't noticed any negative side effects and am very happy for the results I have noticed. However, a few years ago my psychiatrist decided that anxiety was also something that I needed to treat. I started lexapro, and although it seemed to work fine, I felt sluggish and was gaining weight and my sex drive was gone. After lowering the dosage so low, we finally decided it was best to change the drug. I am now on Wellbutrin SR and recently started Buspirone HCL 7.5 that I take once a day. It was fine at first, but yesterday I started having headaches and while those are bearable, today I just feel terrible. I'm emotional, I take another dose of headache meds every 6 hours, I feel sluggish, and I'm afraid this might not be the drug for me. I know headaches are a side effect but I didn't read anything about being sad or feeling so lazy. I am not drinking alcohol or doing anything else while taking these meds. Could it possibly be the dosage of one or the other? Just debating if I need to reach out to my doctor or see if it gets better in the next couple of days.